# SDR 015041

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 19,279 hours, 30,328 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCK INDICATOR FAILED TO ILLUMINATE WITH GEAR SELECTED DOWN (GEAR WAS DOWN).  INSPECTED ALL 3 LANDING GEARS, INSPECTED CONNECTOR GOING FROM DOWNLOCK SWITCHES TO AIRCRAFT.  CHECKED FOR HYDRAULIC LEAKS, AND FLUID LEVEL FOR POWER PACK.  VISUALLY INSPECTED CONNECTOR RECEPTICAL, FOUND NOSE LANDING GEAR RECEPTICAL CONTAMINATED WITH DIRT.  CYCLED GEAR SEVERAL TIMES IAW MANUAL, PROBLEM COULD NOT BE DUPLICATED.
